Corrigendum to: “Krasnosel’skii type hybrid fixed point theorems and their applications to fractional integral equations”. (English) Zbl 1473.47019

Concerns the authors’ paper [ibid. 2014, Article ID 710746, 9 p. (2014; Zbl 1473.47020)].
From the text: “In this note we correct some discrepancies that appeared in the paper by rewriting some statements and deleting proof of some theorems which already exist in our previous paper to achieve our claim.”


47H10 Fixed-point theorems
47H07 Monotone and positive operators on ordered Banach spaces or other ordered topological vector spaces
47N20 Applications of operator theory to differential and integral equations


Zbl 1473.47020


CUTEr; SifDec; CUTE; minpack
Full Text: DOI


[1] Bongartz, I.; Conn, A. R.; Gould, N. I.; Toint, P. L., CUTE: constrained and unconstrained testing environment, ACM Transactions on Mathematical Software, 21, 1, 123-160, (1995) · Zbl 0886.65058 · doi:10.1145/200979.201043
[2] Gould, N. I. M.; Orban, D.; Toint, P. L., Cuter and sifdec: a constrained and unconstrained testing environment, revisited, ACM Transactions on Mathematical Software, 29, 4, 373-394, (2003) · Zbl 1068.90526 · doi:10.1145/962437.962439
[3] Gomes-Ruggiero, M. A.; Martínez, J. M.; Moretti, A. C., Comparing algorithms for solving sparse nonlinear systems of equations, SIAM Journal on Scientific and Statistical Computing, 13, 2, 459-483, (1992) · Zbl 0752.65039
[4] Li, G. Y., Successive column correction algorithms for solving sparse nonlinear systems of equations, Mathematical Programming, 43, 2, 187-207, (1989) · Zbl 0675.65045 · doi:10.1007/bf01582289
[5] Yang, B.; Gao, L., An efficient implementation of Merrill’s method for sparse or partially separable systems of nonlinear equations, SIAM Journal on Optimization, 1, 2, 206-221, (1991) · Zbl 0754.65048 · doi:10.1137/0801015
[6] Moré, J. J.; Garbow, B. S.; Hillstrom, K. E., Testing unconstrained optimization software, ACM Transactions on Mathematical Software, 7, 1, 17-41, (1981) · Zbl 0454.65049 · doi:10.1145/355934.355936
[7] Roberts, S. M.; Shipman, J. S., On the closed form solution of Troesch’s problem, Journal of Computational Physics, 21, 3, 291-304, (1976) · Zbl 0334.65062 · doi:10.1016/0021-9991(76)90026-7
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.